Bleeding In The Vagina After Taking Clomifene?
Hello doctor, I want to ask. I was confused my period was already the fifth day then I drank provula but the next day my period came out again with a decent amount. Thank you doctor
Hello, thank you for the question to HealthReplies.com
Basically Provula (Clomiphene) will not cause vaginal bleeding. This drug can sometimes cause abnormal bleeding outside the menstrual cycle or menstruation with more bleeding, but these symptoms will generally occur in the next cycle after you take Clomiphene (not after taking the first dose). If you have indeed taken Clomiphene in your previous cycle, it is still possible that the bleeding is due to the side effects of Clomiphene.
If the bleeding is so much that you have to change your pads every 1-2 hours, immediately check yourself into the hospital. If there is a lot of bleeding but it continues for the next 2-3 days, you should immediately check with your obstetrician. If bleeding occurs only slightly and can stop by yourself, continue taking the drug according to your doctor's instructions and control the doctor according to your doctor's instructions before.
So much information from me, hopefully enough answer